# SDR FDEA200811264989

- Difficulty date: November 26, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6523555
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT KEELBEAM IS CORRODED BS 950F - 970, STR 29R, WL 139.  INSTALLED REPAIR STRAP REF EA 7-5310-118316 P 1-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
